MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SMPX160
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 06/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture baker grade iv.Explantation date: (b)(6) 2021.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient who underwent a primary breast augmentation with 160cc smooth mentor memorygel breast implant experienced left-sided grade iv capsular contracture postoperatively.Capsular contracture was confirmed by a physician.As a result, the patient is scheduled to undergo explantation on (b)(6) 2021.
 
Additional Manufacturer Narrative
On (b)(6) 2021, additional information was received indicating the patient underwent explantation on (b)(6) 2021.On (b)(6) 2021, additional information was received indicating the device was removed and reinserted back into the patient.This is an off-label use of the device per the ifu.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
See h11 for correction details.Manufacturer¿s reference number: (b)(4) on oct 8 2021, it was noticed the following information was incorrect in the previous report: a date of explantation was provided.Since the device was reinserted back into the patient, the date of expantation has been removed.

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key12119282
Report Number1645337-2021-07514
Device Sequence Number17245962
Product Code FTR
UDI-Device Identifier00081317024972
UDI-Public00081317024972
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2024
Device Model NumberSMPX160
Device Catalogue NumberSMPX160
Device Lot Number9359136
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer08/27/2021
10/08/2021
Initial Report FDA Received Date07/05/2021
Supplement Report FDA Received Date09/23/2021
10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR